RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2009, Volume 366, Pages 84–101 (Mi znsl3483)  

This article is cited in 1 scientific paper (total in 1 paper)

On compact perturbations of finite-zone Jacobi operators

A. A. Kononova

Nizhny Novgorod State Technical University, Nizhny Novgorod, Russia

Abstract: For a bounded Jacobi operator (a discrete analog of the Sturm–Liouville operator on the semi-axis), the compactness of a perturbation is investigated. The perturbation is produced by a change of the spectral measure (essential spectrum stays unchanged). Bibl. – 21 titles.

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 165:4, 473–482

UDC: 517.5
Received: 10.08.2009

Citation: A. A. Kononova, “On compact perturbations of finite-zone Jacobi operators”, Investigations on linear operators and function theory. Part 37, Zap. Nauchn. Sem. POMI, 366, POMI, St. Petersburg, 2009, 84–101; J. Math. Sci. (N. Y.), 165:4 (2010), 473–482

Citation in format AMSBIB
\Bibitem{Kon09}
\by A.~A.~Kononova
\paper On compact perturbations of finite-zone Jacobi operators
\inbook Investigations on linear operators and function theory. Part~37
\serial Zap. Nauchn. Sem. POMI
\yr 2009
\vol 366
\pages 84--101
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl3483}
\elib{http://elibrary.ru/item.asp?id=13759400}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2010
\vol 165
\issue 4
\pages 473--482
\crossref{https://doi.org/10.1007/s10958-010-9815-2}
\elib{http://elibrary.ru/item.asp?id=15313314}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77949300127}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3483
  • http://mi.mathnet.ru/eng/znsl/v366/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kononova, “On measures generating orthogonal polynomials with similar asymptotic behavior of the ratio at infinity”, Ufa Math. J., 10:1 (2018), 64–75  mathnet  crossref  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:248
    Full text:68
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019